Advil Ibuprofen 200mg Capsules Liqui-Gels Pain Reliever/Fever Reducer

Advil Ibuprofen 200mg Capsules Liqui-Gels Pain Reliever/Fever Reducer

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Each capsule contains: potassium (20 mg). Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Solubilized ibuprofen capsules. Pain reliever/fever reducer (NSAID). Liquid filled capsules
...more >>

Ingredients

Active Ingredient (in Each Capsule)...PurposeSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt)*Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsCoconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Directions

Directions• Do not take more than directed• The smallest effective dose should be used• Adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist• If pain or fever does not respond to 1 capsule, 2 capsules may be used• Do not exceed 6 capsules in 24 hours, unless directed by a doctor• Children under 12 years: ask a doctor Other Information• Each capsule contains: potassium 20mg• Read all warnings and directions before use• Store at 20–25degC (68–77degF)• Avoid excessive heat above 40degC (104degF)

Always refer to the actual package for the most accurate information